deposit_your_work

The Extension of Bounded Holomorphic Functions from Hypersurfaces in a Polycylinder

Files in this item

Files Size Format View
article_RIP562_part18.pdf 2.946Mb application/pdf Thumbnail

Show full item record

Item Metadata

Title: The Extension of Bounded Holomorphic Functions from Hypersurfaces in a Polycylinder
Author: Andreotti, Aldo; Stoll, Wilhelm
Series: The Rice University Studies, Volume 56, Number 2
Issue: Issue 2
Date: 1970-04
Citation: Andreotti, Aldo and Stoll, Wilhelm. (1970). "The Extension of Bounded Holomorphic Functions from Hypersurfaces in a Polycylinder." vol. 56. no. 2, pp. 199-222.
Description: Paper by Aldo Andreotti andd Wilhelm Stoll
URI: http://hdl.handle.net/1911/63008

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)